MathSciNet Relay Station
MathSciNet bibliographic data
MR1355888 34K15 (34C20 58F36)
Faria, Teresa; Magalhães, Luis T. Normal forms for retarded functional-differential equations with parameters and applications to Hopf bifurcation. J. Differential Equations 122 (1995), no. 2, 181–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement